# SDR FDEA201411103613

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321330
- Condition: Damaged
- Location: Bs 735-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, BS 735 - 755 LBL 74 - 107, PUNCTURED & WORN.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005 REV K AND INSTALLED.   CLASSIFIED AS A CAT A MAJOR REPAIR.
